No you don't need to give your body a rest. If you're tired all the time you may need it increased. When you stop it, you have the symptoms back its been helping, and you'll need to start it again, from step one, like when you started it this time and waiting for it to work again. See your dr before you do anything.
I see you mentioned having hypothyroidism. That alone can cause the symptoms you mentioned... right down to the hair loss, fatigue and depression. What are you taking and do you have an endocrinologist?
I hope the peace and calm you are lacking come back to you as your thyroid levels return to normal...
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 2 answers
Posted 23 Sep 2011 • 1 answer
Male 59, no problem with erection but cannot ejaculate with spouse since taking and stopping Zoloft?
Posted 18 Mar 2012 • 1 answer
Posted 11 Feb 2013 • 3 answers
I have problems with taking too much zoloft,because if I dont take it I have disoriented and samo f?
Posted 9 May 2016 • 1 answer